# SDR SWAA2024030748719

- Difficulty date: February 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727c-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT LBL 21; BS 727C TO BS 807; WL 150.<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT LBL 21; BS 727C TO BS 807; WL150 I.A.W SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND DWG 146A7500.;[02] VERIFIED CORRECTIVE ACTION 1
